# SDR DALA2025103007946

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 80,006 hours, 10,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 WHITE EMERG LIGHT INOP ON 36B. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (8151788)
